# SDR CALA9800917

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK OUT OF UPPER FASTENER HOLE BEHIND ANGLE BRACKET IN LONGERON 17L AT FS 955.  THE ANGLE BRACKET WAS ALSO CRACKED.  THE LONGERON AND ANGLE BRACKET WERE REMOVED.  A NEW LONGERON AND BRACKET WERE FABRICATED AND INSTALLED IAW SRM 53-02, FIGURE 18, 51-10-1, 51-10-4, 51-10-3, 51-30-2, AND 51-30-1.
